# SDR DALA2024013001361

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 23,862 hours, 9,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5400944) REAR LEFT DOOR EMERGENCY LIGHTS AND OVERHEAD AFT EXIT SIGN INOP. R/R M1673 CHARGER AND BATTERY IAW B737AMM 33-51. OPS CHK GOOD.
